Bulletin of the American Mathematical Society

Markov processes on manifolds of maps

Peter Baxendale

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 3 (1976), 505-507.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537921

Mathematical Reviews number (MathSciNet)
MR0407887

Zentralblatt MATH identifier
0336.60068

Subjects
Primary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 58D15: Manifolds of mappings [See also 46T10, 54C35] 60H10: Stochastic ordinary differential equations [See also 34F05] 60J35: Transition functions, generators and resolvents [See also 47D03, 47D07]

Citation

Baxendale, Peter. Markov processes on manifolds of maps. Bull. Amer. Math. Soc. 82 (1976), no. 3, 505--507. https://projecteuclid.org/euclid.bams/1183537921


Export citation

References